# SDR ASAA2017111422603

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,219 hours, 5,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod Bearing
- Part number: 6072083
- Condition: Stiff
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO OPEN AND CLOSE. ACFT GROUNDED.  FELT BINDING IN L1 DOOR HANDLE WHEN OPENING DOOR, FELT A CLUNKING IN THE L1 DOOR DURING THE OPENING AND CLOSING.  DOOR FITTINGS APPEAR LUBRICATED AND NO OBVIOUS EXTERNAL DAMAGE.  FOUND L1 DOOR HORIZONTAL ROD BEARING STIFF. REMOVED AND REPLACED THE HORIZONTAL CONTROL ROD IAW AMM 20-50-910-801. OPS CHECK L1 DOOR IAW AMM 52-11-00-700-804. OPS GOOD.
